Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Help reducing Morphine

(5 Posts)
KatyMac Sat 06-Aug-11 21:00:40

My Dad has been very ill, on Morphine tablets & liquid

He is getting better & is on a controlled withdrawal; he has been fine and is on much less than half what he was taking, but all of a sudden tonight he is reacting.

He is freezing and shaking; is there anything we can do to help him?

boysrock Sat 06-Aug-11 21:10:15

Chesck his temp and ring put of hpurs gp for a home visit. It may not be morpjine withdrawal but if it is he needs nhs help. Hope he's sorted soon.

boysrock Sat 06-Aug-11 21:11:20

Sorry the phone isnt veru accurate. Sounds more like a fever to me but definitely ring for the gp.

KatyMac Sat 06-Aug-11 21:14:53

He is 10 days post op so I suppose it could be infection

I'll tell him (well my mum )to get some advise

KatyMac Sun 07-Aug-11 10:59:46

Apparently he was much better once he took his bedtime dose; it was just a bigger reduction this time than last time

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now